# SDR SWAA2024091136611

- Difficulty date: September 8, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 65,932 hours, 39,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE R1 FWD SERVICE DOOR INOP<[01] REPLACED BATTERY PACK AND CHARGER ASSEMBLY IAW AMM 33-51?06. OPS CHECK GOOD
